# SDR DU4R2024091300046

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 56,070 hours, 34,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND LH WING, UPPER SURFACE HAS CORROSION, TOP SKIN PANEL 1, HAS PREVIOUS BLEND APPROX. 48 SQ. IN. AT RIB 9 & 18" INCHES AFT OF FWD SPAR.  S/O 193151 NR-1021 HAECO 28256
